# SDR IXXA20240503028

- Difficulty date: April 30, 2024
- Submitted: May 4, 2024
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 69,254 hours, 25,153 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 12883
- Condition: Odor
- Location: Left
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POST FLT CREW REPORTED, WHILE ON APPROACH SMOKE ODOR SUSPECT FROM COOLING PACK SYS.  LANDED WITHOUT INCIDENT & NO PRECAUTIONARY ACTIONS. ON ARRIVAL ACFT GROUNDED FOR MAINT. POST FLT, LINE MAINT REPORTED INTERROGATION OF BUILT IN TEST EQUIPMENT LT PACK, ZONE TEMP & RT PACK BOX GOOD. NO FAULTS RECORDED.   FOLLOWING LT PACK OPS TO MAXIMUM OF 112 TEMP & SHUTDOWN, SMOKE ODOR NOTED. INSPECT OF PACK BAY GOOD. NO EVIDENCE OF BURNED OR FAULTY WIRING.   LT PACK AIR CYCLE MACHINE R & R IAW AMM 21-51-03/401/018. OPS & LEAK CHECKED GOOD.  SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW AMM SATISFACTORY. NO FAULTS FOUND.
